Conley type index and Hamiltonian inclusions
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 33-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
This paper is based mainly on the joint paper with W. Kryszewski [Dzedzej, Z., Kryszewski, W.: Conley type index applied to Hamiltonian inclusions. J. Math. Anal. Appl. 347 (2008), 96–112.], where cohomological Conley type index for multivalued flows has been applied to prove the existence of nontrivial periodic solutions for asymptotically linear Hamiltonian inclusions. Some proofs and additional remarks concerning definition of the index and special cases are given.
This paper is based mainly on the joint paper with W. Kryszewski [Dzedzej, Z., Kryszewski, W.: Conley type index applied to Hamiltonian inclusions. J. Math. Anal. Appl. 347 (2008), 96–112.], where cohomological Conley type index for multivalued flows has been applied to prove the existence of nontrivial periodic solutions for asymptotically linear Hamiltonian inclusions. Some proofs and additional remarks concerning definition of the index and special cases are given.
Classification :
34A60, 37B30, 37J45
Keywords: Conley index; multivalued dynamical system; Hamiltonian inclusion
Keywords: Conley index; multivalued dynamical system; Hamiltonian inclusion
@article{AUPO_2010_49_1_a3,
author = {Dzedzej, Zdzis{\l}aw},
title = {Conley type index and {Hamiltonian} inclusions},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {33--47},
year = {2010},
volume = {49},
number = {1},
mrnumber = {2797521},
zbl = {1229.37011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a3/}
}
TY - JOUR AU - Dzedzej, Zdzisław TI - Conley type index and Hamiltonian inclusions JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 33 EP - 47 VL - 49 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a3/ LA - en ID - AUPO_2010_49_1_a3 ER -
Dzedzej, Zdzisław. Conley type index and Hamiltonian inclusions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 33-47. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a3/